# SDR CA100826012

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 20,089 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH THE NR 2 ENGINE LOST POWER, FLAMED OUT AND STARTED TO NEGATIVE TORQUE SIGNAL (NTS).  THE PILOTS WENT THROUGH THE PROCEDURE TO SHUT DOWN AND FEATHER THE NR 2 ENGINE AND LANDED THE PLANE SAFELY.  UPON INVESTIGATION, IT WAS DISCOVERED THAT THERE WAS METAL ON THE CHIP DETECTOR, GIVING A CONTAMINATION LIGHT, AND METAL IN THE MAIN OIL FILTER.  THE ENGINE WAS SHUT DOWN BEFORE THE MAIN FILTER WENT INTO BYPASS.  IT WAS ALSO DISCOVERED THAT THERE IS A GEAR MALFUNCTION IN THE ACCESSORY CASE.  THE ENGINE IS BEING REMOVED AND THE EXACT CAUSE AND THE EXTENT OF THE DAMAGE WILL DETERMINED AT A REPAIR FACILITY.
